PDA

View Full Version : Heart palpitations and SVT



lovehubby
02-07-2011, 07:42 AM
I feel like I am posting alot but it is so nice to get some of these ? answered. I have alot of heart palpitations and I get rapid heart rate called svt very unpleasent they sometimes have to give me a injection called adinasen not for sure on the spelling But what it does is stops the heart beats for around 3 beats so the heart will slow down. It doesn't happen very often but once is enough it is scarey. I think I have this do to Lupus. I go to see my cardiologist next month for a check up and I am going to talk to him about this. I was just wondering if anyone else has this going on Thank You again for listening.

Bonita
02-07-2011, 05:02 PM
i also have issues with my heart and do not know why. When i was in the hospital my ekg and echocardiogram were not normal and i have what is called right branck bundle block so i went for a stress test and will find out on wensday some answers and i know that lupus can affect your heart. Hope you get some answers Bonita

tgal
02-07-2011, 07:05 PM
First off you never post too much! That is why we are here. All of us did the same thing that you are doing now and one day you will be on the other end helping someone else.

As we all know Lupus can attack any part of our body but on top of that we take a lot of meds that can also cause problems with our heart/lungs/brain etc. The heart is never anything we mess around with. Whether it is caused by Lupus, your meds, or something else all together this is something that you MUST stay on top of. Never let heart issues go simply because it is "lupus related" even though it could be.

Hope this helps!

lovehubby
02-07-2011, 07:18 PM
Thanks once again for the reply's it really does help

tgal
02-07-2011, 07:34 PM
No need for thanks! I am so glad that I could help. I know how scary it is and early on there are so many questions that no one will answer and that those without this disease have no idea how to answer. Heck, I get better info here then I do at my doctors! So ask ask Michele!!